Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Had period this month, two faint lines during pregnancy test. Pregant?

Hello I am not sure on what to make of this but I had my period on the 22nd this month and ended next day wasn t very heavy but felt about normal. Then yesterday the 26th I randomly took a pregnancy test it came back with two faint lines but clear enough to see. Does this mean I am pregnant or? Just so confused and can t get into the doctors for while as fully booked Thanks
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
the possibilities are,
-hypomenorrhea- periods with scanty flow, in that case the urine pregnancy test may have given false positive result,
-presence of pregnancy,
so you better go for blood test for pregnancy which will rule out the possibility, depending on the result if comes positive it will confirm pregnancy, if comes negative it indicates that you have completed your periods.
take care.
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor